Research ArticleOpen accessIn the keywordsA Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernelM. Abdulkawi, M.M.A. Nik Long, Z. K. EshkuvatovJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,677 accessesView PDFCite
25 results for “Integral Equations”
Set a search alertResearch ArticleOpen accessIn the keywordsFractional Quantum Field Theory on Multifractals SetsEl-Nabulsi Ahmad RamiAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 15 Mar 2011 · 7,343 accessesView PDFCite
Research ArticleOpen accessIn the abstractTransverse Velocity, Transverse Boundary Shear Stress and Flow Deviation in Meandering Open ChannelsYoussef Ismail HafezAmerican Journal of Environmental Sciences, Vol. 20, Issue 1 · 25 Jul 2024 · 5,058 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Cartesian Regulator for an Ideal Position-Servo Actuated Didactic Mechatronic Device: Asymptotic Stability AnalysisGabriela Zepeda, Rafael Kelly, Carmen MonroyAmerican Journal of Engineering and Applied Sciences, Vol. 15, Issue 3 · 16 Sep 2022 · 5,821 accessesView PDFCite
Research ArticleOpen accessIn the abstractUsing Linear Chouquet Integral Algorithm to Design Optimal Time-Cost Model in Large Construction ProjectsHamid Jafari Nia, Kaveh Ostad-Ali-Askari, Hamidreza BabaaliAmerican Journal of Engineering and Applied Sciences, Vol. 13, Issue 4 · 18 Nov 2020 · 6,686 accessesView PDFCite
Research ArticleOpen accessIn the abstractLOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORSAmmar Ali NeamahJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 9 Oct 2014 · 6,511 accessesView PDFCite
Research ArticleOpen accessIn the abstractKRYLOV’S SUBSPACES ITERATIVE METHODS TO EVALUATE ELECTROSTATIC PARAMETERSMario Versaci, Alessandra Jannelli, Giovanni Angiulli, Francesco Carlo MorabitoAmerican Journal of Applied Sciences, Vol. 11, Issue 3 · 4 Jan 2014 · 7,867 accessesView PDFCite
Research ArticleOpen accessIn the abstractON REDUCED SCALAR EQUATIONS FOR SYNCHRONOUS BOOLEAN NETWORKSAli Muhammad Ali Rushdi, Adnan Ahmad AlsogatiJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 10 Sep 2013 · 6,665 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Modeling of Flow in a Horizontal Sand FilterRuth Mossad, Hal AralAmerican Journal of Engineering and Applied Sciences, Vol. 3, Issue 2 · 30 Jun 2010 · 7,502 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Second-Order Linear Fredholm Integro-Differential Equation Using Generalized Minimal Residual MethodElayaraja Aruchunan, Jumat SulaimanAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 8,198 accessesView PDFCite